×

Symplectic geometry of Frobenius structures. (English) Zbl 1075.53091

Hertling, Claus (ed.) et al., Frobenius manifolds. Quantum cohomology and singularities. Proceedings of the workshop, Bonn, Germany, July 8–19, 2002. Wiesbaden: Vieweg (ISBN 3-528-03206-5/hbk ). Aspects of Mathematics E 36, 91-112 (2004).
The author presents the concept of Frobenius structures in terms of linear symplectic geometry and exposes the role of the twisted loop group \(\mathcal{L}^{(2)} \text{GL}_N\) of hidden symmetries in this theory.
For the entire collection see [Zbl 1062.14001].

MSC:

53D45 Gromov-Witten invariants, quantum cohomology, Frobenius manifolds
14N35 Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: arXiv